# SDR CA040601006

- Difficulty date: May 31, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 38,388 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Inhibit Switch
- Part time: 38,595 hours, 39,642 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH , WHEN CREW SELECTED GEAR DOWN AND GOT 3 RED GEAR LIGHTS.  REVERTED TO ALTERNATE GEAR EXTENSION AND GOT 3 GREEN LIGHTS.  MAINTENANCE FOUND LOOSE WIRING CONNECTION TO THE GEAR INHIBIT SWITCH.  PROBABLY WORKED ITSELF LOOSE OVER TIME WITH VIBRATION.  SWITCH REPLACED AND WIRING SECURED.  GEAR SWINGS CARRIED OUT AND SYSTEM FOUND SERVICEABLE.
